advertisement
Question
Posted by: Beanie | 2006/07/27

Weight Gain & Roaccutane

Hi, I would like to know if there is a link between Roaccutane and weight gain ... as i have currently been on Roaccutane for 5 months now and have gained 5kgs, is this one of Roaccutanes side effects?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

Weight gain is not a recognized side effect of Roaccutane. Concomitant use of a contraceptive pill may cause weight gain.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: A.R | 2014/10/14

I've been using Oratane for 4 months now and have picked up just over 5kgs. Throwing it out today!!!! No amount of makeup can cover love handles :-(

Reply to A.R
Posted by: Mel | 2006/07/28

Strange thing is i also put on weight while on Oratane (generic). 4.5kg. Off to the gym it is!

Reply to Mel

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement